Couldn't find what you looking for?

TRY OUR SEARCH!

HELP! I decided to stop taking my pain meds after my tonsilectomy. I was on hydrocodone, and am on day 9. I was told I can't go back to work if I was still taking them, so I wanted to see how I woudl do. To be honest, my throat is OK, but I have had a migrane headache allday long!!! I took regular tylenol, but that didn't even touch it. Is this headache like withdraw symptoms from being on the pain meds for so long?? Is this going to go away soon? I know if I take the hydrocodone again it would take care of my headache, but then would that just make this happen all over again when I try to stop taking them?? Ya know-I just put up with 9 days of misery with my throat and ears, so I REALLY am not handling this headache thing well!!! What should I do? This could be a long night!!

Loading...

just curious, see that you had your operation in 07, have you been getting any headaches since?
Reply

Loading...